# SDR CALA2025102710584

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 74,868 hours, 26,839 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 1074926
- Part serial: 15704
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 29,474 hours, 11,688 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIME QAR ALERTING RIGHT *DUCT PRESSURE < 29*. RT SIDE HAS BEEN RUNNING 10+ PSI LOWER THAN LT SIDE DURING HIGH N1 (5TH STAGE) OPS FOR A FEW LEGS NOW.    PERFORMED ENG BLEED AIR SYS HEALTH CHK ON ENG NR 2 IAW AMM TASK 36-11-00-700-801, & FOUND PC LESS THAN 20 PSIG FROM BAR. PERFORMED REMOVAL & INSTALLATION OF BLEED AIR REGULATOR IAW AMM TASK 36-11-03. OPS TEST REQUIRED.  PERFORMED  ENG BLEED AIR SYS HEALTH CHK ON ENG NR 1 IAW AMM TASK 36-11-00-700-801. NO FAULTS FOUND.  PERFORMED ENG BLEED AIR CROSSOVER OPS TEST ON BOTH ENGS IAW AMM 36-11-00-710-801.  BOTH ENG IN PARAMETERS OF OPS TEST.
